HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stokes Resolvent Estimates in Spaces of Bounded Functions

Files in This Item:
pre1022.pdf101.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84168

Title: Stokes Resolvent Estimates in Spaces of Bounded Functions
Authors: Abe, Ken Browse this author
Giga, Yoshikazu Browse this author
Hieber, Matthias Browse this author
Keywords: Analytic semigroups
Bounded function spaces
Resolvent estimates
Stokes equations
Issue Date: 12-Nov-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1022
Start Page: 1
End Page: 24
Abstract: We give a direct proof for the analyticity of the Stokes semigroup in spaces of bounded functions. This was recently proved by an indirect argument by the first and second authors for a class of domains called strictly admissible domains including bounded and exterior domains. Invoking the strictly admissibility, our approach is based on an adjustment of a standard resolvent estimate method for general elliptic operators introduced by K. Masuda (1972) and H. B. Stewart (1974). The resolvent approach in particular clarifies the sectorial region, Re z > 0 for z ∈ C for which the Stokes semigroup has an analytic continuation in spaces of bounded functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69827
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University